Elisabeth Rodríguez-Heck
Elisabeth Rodríguez-Heck
Verified email at or.rwth-aachen.de
Title
Cited by
Cited by
Year
A class of valid inequalities for multilinear 0–1 optimization problems
Y Crama, E Rodríguez-Heck
Discrete Optimization, 2017
272017
Quadratizations of symmetric pseudo-Boolean functions: sub-linear bounds on the number of auxiliary variables
E Boros, Y Crama, E Rodriguez Heck
92018
Linear and quadratic reformulations of nonlinear optimization problems in binary variables
E Rodriguez Heck
Université de Ličge, Ličge, Belgique, 2018
82018
Berge-acyclic multilinear 0–1 optimization problems
C Buchheim, Y Crama, E Rodríguez-Heck
European Journal of Operational Research 273 (1), 102-107, 2019
62019
Compact quadratizations for pseudo-Boolean functions
E Boros, Y Crama, E Rodríguez-Heck
Journal of Combinatorial Optimization, 1-21, 2019
42019
Persistency of Linear Programming Formulations for the Stable Set Problem
E Rodríguez-Heck, K Stickler, M Walter, S Weltge
arXiv preprint arXiv:1911.01478, 2019
22019
Short prime quadratizations of cubic negative monomials
Y Crama, E Rodriguez Heck
HEC ULg, 2014
22014
Persistency of Linear Programming Relaxations for the Stable Set Problem
E Rodríguez-Heck, K Stickler, M Walter, S Weltge
International Conference on Integer Programming and Combinatorial …, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–8